Fano manifolds and vector bundles.

Thomas. Peternell; Michal Szurek

Mathematische Annalen (1992)

  • Volume: 294, Issue: 1, page 151-166
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Peternell, Thomas., and Szurek, Michal. "Fano manifolds and vector bundles.." Mathematische Annalen 294.1 (1992): 151-166. <>.

author = {Peternell, Thomas., Szurek, Michal},
journal = {Mathematische Annalen},
keywords = {ample vector bundle; Mori theory; Fano manifold},
number = {1},
pages = {151-166},
title = {Fano manifolds and vector bundles.},
url = {},
volume = {294},
year = {1992},

AU - Peternell, Thomas.
AU - Szurek, Michal
TI - Fano manifolds and vector bundles.
JO - Mathematische Annalen
PY - 1992
VL - 294
IS - 1
SP - 151
EP - 166
KW - ample vector bundle; Mori theory; Fano manifold
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.